sexologist-icon
Possible hormone imbalance?
I discontinued my Depo Provera when my shot was due Dec. 16th. March 24th I had a lot of discomfort, and went to urgent care with suspected UTI. UTI came back negative, after ultrasound, doctors confirmed I was likely close to ovulating and should expect first period in about 2 weeks. April 14th I had a very light pink, then very light brown discharge when I wiped after urinating, but no period. Since then I have had pelvic pressure/ache, nausea, dizziness, headache consistently. I do have 1 child. The discharge and other symptoms were consistent with my last pregnancy, but tests so far have come back negative. My husband and I are not preventing pregnancy. Is this a hormonal imbalance that needs treatment? Consistently dry heaving at work has become very bothersome and symptoms don't seem to be lessening. Any thoughts would be helpful. Thank you.
29 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, its definitely an hormonal issue which will require certain help, so pls visit doctor to find right solution. U can consult me online if you have any further doubts.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.